Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 3, Pages 219-225
http://dx.doi.org/10.1155/S1048953397000282

A strong law of large numbers for harmonizable isotropic random fields

Western Kentucky University, Department of Mathematics, Bowling Green 42101, KY, USA

Received 1 September 1996; Revised 1 April 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The class of harmonizable fields is a natural extension of the class of stationary fields. This paper considers a strong law of large numbers for the spherical average of a harmonizable isotropic random field.